VOL. 22 · NO. 3 | September 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 22 (3), (September 1978)
No abstract available
Articles
Louis Halle Rowen
Illinois J. Math. 22 (3), 341-378, (September 1978) DOI: 10.1215/ijm/1256048599
KEYWORDS: 17A30, 16A38
No abstract available
Frank Okoh
Illinois J. Math. 22 (3), 379-388, (September 1978) DOI: 10.1215/ijm/1256048600
KEYWORDS: 16A56, 16A63
No abstract available
A. Seghier
Illinois J. Math. 22 (3), 389-401, (September 1978) DOI: 10.1215/ijm/1256048601
KEYWORDS: 60G25, 42A10
Harry Dym
Illinois J. Math. 22 (3), 402-403, (September 1978) DOI: 10.1215/ijm/1256048602
KEYWORDS: 60G25, 42A10
No abstract available
Gerhard Rosenberger
Illinois J. Math. 22 (3), 404-413, (September 1978) DOI: 10.1215/ijm/1256048603
KEYWORDS: 20H10
No abstract available
Sverre O. SmalØ
Illinois J. Math. 22 (3), 414-427, (September 1978) DOI: 10.1215/ijm/1256048604
KEYWORDS: 16A60, 16A46
No abstract available
Sverre O. SmalØ
Illinois J. Math. 22 (3), 428-442, (September 1978) DOI: 10.1215/ijm/1256048605
KEYWORDS: 16A48, 16A46
No abstract available
Helen P. Wang
Illinois J. Math. 22 (3), 443-448, (September 1978) DOI: 10.1215/ijm/1256048606
KEYWORDS: 46G20, 46J20, 54C35‎
Kevin F. Clancey, John A. Gosselin
Illinois J. Math. 22 (3), 449-458, (September 1978) DOI: 10.1215/ijm/1256048607
KEYWORDS: 47B35
No abstract available
Mark E. Kidwell
Illinois J. Math. 22 (3), 459-475, (September 1978) DOI: 10.1215/ijm/1256048608
KEYWORDS: 55A25
No abstract available
A. Nobile
Illinois J. Math. 22 (3), 476-498, (September 1978) DOI: 10.1215/ijm/1256048609
KEYWORDS: 14H20
No abstract available
Ernest L. Stitzinger
Illinois J. Math. 22 (3), 499-505, (September 1978) DOI: 10.1215/ijm/1256048610
KEYWORDS: 17A30, 17B30, 20E05
No abstract available
William W. Hastings
Illinois J. Math. 22 (3), 506-519, (September 1978) DOI: 10.1215/ijm/1256048611
KEYWORDS: 47B20, 32A30
No abstract available
Back Matter
Illinois J. Math. 22 (3), (September 1978)
No abstract available
Back to Top